# SDR DL72S982319

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163262
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE AFT CHORD ANGLE WAS FOUND CRACKED 33 INCHES FROM O/B END OF FLAP.  THE ANGLE WAS REPAIRED PER MM 57-52-0 BY REPLACING A SECTION OF THE ANGLE AND INSTALLING A DOUBLER.
